# SDR ASAA2019030528496

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,451 hours, 12,787 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL EXTINGUISHED WITH MC RESET. GROUNDED - YES. PERFORMED PACK/ZONETEMP CONT BITE TEST PER AMM 21-61-00 SYSTEM CHECKS GOOD.
